# SDR DU4R2006663

- Difficulty date: October 15, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TRACK FROM FS 1231 TO 1322 IN SEVERAL PLACES AROUND SCREW HOLES IN AFT CARGO PIT.  REMOVED SEAT TRACK SECTION.  TRIMMED, DEBURRED, TREATED, PRIMED AND INSTALLED SEAT TRACK 100.5" FROM S2922357-14400 IAW DC-9/MD-88 SRM 51-10-3D, 51-10-4.
